# SDR 95ZZZX973

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20FL
- Make and model: Cessna 525
- Aircraft serial: 5250069
- System (JASC): 3240 · Landing Gear Brake System
- Part: Coupling
- Part number: 65171082
- Condition: Failed
- Location: Power Brake
- Part time: 175 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED ANTI-SKID AND POWER BRAKES FAILED.  FOUND POWER BRAKE MOTOR TO PUMP COUPLING HAD FAILED.  REASON UNKNOWN.  REPLACED COUPLING WITH NEW UNIT.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT TOTAL TIME 175.4.  AIRCRAFT TOTAL LANDINGS 293.
